Further stability results for a generalization of delayed feedback control

Date
2012-08-01
Authors
Morgül, Ö.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Nonlinear Dynamics
Print ISSN
0924-090X
Electronic ISSN
Publisher
Springer
Volume
70
Issue
2
Pages
1255 - 1262
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

In this paper, we consider the stabilization of unstable periodic orbits for one-dimensional and discrete time chaotic systems. Various control schemes for this problem are available and we consider a recent generalization of delayed control scheme. We prove that if a certain condition, which depends only on the period number, is satisfied then the stabilization is always possible. We will also present some simulation results.

Course
Other identifiers
Book Title
Keywords
Chaos control, Chaotic systems, Delayed feedback, Pyragas controller, Chaos control, Control schemes, Delayed controls, Delayed feedback, Delayed feedback control, Discrete time, Pyragas controllers, Stability results, Unstable periodic orbits, Stabilization, Chaotic systems
Citation
Published Version (Please cite this version)